# SDR IPXA2015033187592

- Difficulty date: March 31, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N702886
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, AFT PIT LT SIDE FRAME AT STA 1340, ATR 25L HAS DENT.  REPAIRED IAW SRM 53-00-07-2R PROCEDURE 5, REPAIR 5, DETAIL III.
